# SDR DALA2020091603095

- Difficulty date: September 15, 2020
- Submitted: September 16, 2020
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 82,007 hours, 35,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 68-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM +Y1162.5 LOCATED FROM FR68 TO FR69 AFT GALLEY AREA.  CORRECTIVE ACTION: REPLACED FLOOR BEAM +Y1162.5 LOC FROM FR 68 TO FR 69 AFT GALLEY AREA, AS PER A320 SRM 51-72-11 DWG 53472780 ISSUE "J" AND RELEASE DATE:26 -APR-18.
